Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Plane warts on face, increasing in number. Prescribed Thuja and anbuta. Will they help?

hi iam 26 years old female and i have been facing problem of plane warts on my face since last 1 year..first it was just one small wart now its increasing in number.they are very minute but iam afraid that they might grow in homeopath doctor has prescribed me thuja 200 and anbuta drops for it.will these medication help me or shud i take something else.plz help
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
dear shradds.sweet, hello and welcome to health care magic
warts are caused by a virus and needs to be treated effectively and quickly to prevent its spread. there are many options for treatment of warts, and these may include chemical cautery, electro cautery, cryo treatment, or laser removal.all of these treatments do provide a long lasting effect and will be followed by necessary preventive medication.
do also get some basic investigations to check your immunity status and do avoid picking them as they spread very fast.
thank you take care. you are welcome to know more about this common problem.
dr satya
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor